MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VIGILANT EL ICD VR; Implantable Cardioverter Defibrillator

BOSTON SCIENTIFIC CORPORATION VIGILANT EL ICD VR; Implantable Cardioverter Defibrillator
Model Number D232
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) recorded a code 1003, which states that the voltage is too low for projected remaining capacity.A request was made to have data from this device analyzed.Data analysis identified that the power consumption was increasing in a gradual fashion.Device replacement was recommended.This icd was explanted, replaced with a different model and returned for analysis.No additional adverse patient effects were reported.

Brand Name
VIGILANT EL ICD VR
Common Device Name
Implantable Cardioverter Defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50602446
Report Number2124215-2026-47156
Device Sequence Number10573555
Product Code LWS
UDI-Device Identifier00802526587788
UDI-Public(01)00802526587788(17)200723
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/23/2020
Device Model NumberD232
Device Catalogue NumberD232
Device Lot Number240901
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/19/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age78 YR
Patient SexMale